# SDR DALA2023062205073

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,238 hours, 39,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DTE, ERA 609687-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN BETWEEN BS 650-661 AND STRINGERS 25L-27L. CORRECTIVE ACTION: REF ERA 609687-14. (2827876)
